# SDR DALA2017050203578

- Difficulty date: May 1, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND PASSENGER CABIN AREA ABOVE MLG WHEEL WILL BS 663 VERTICAL WEB IS CRACKED RBL 35 WL 199. MAINTENANCE PERFORMED REPAIR IAW SRM 57-10-10, REPAIR 3.
